# SDR CALA2024021300410

- Difficulty date: February 6, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Aircraft time: 79,739 hours, 31,979 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: D5453005220000
- Condition: Corroded
- Location: #1 Pylon
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT 86-58 #1 PYLON IB SAIL TAIL PANEL HAS CORROSION &HEAT DAMAGE AROUOND LOWER RIVETS ()
